# SDR M3VY2018071600239

- Difficulty date: March 22, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Aircraft: N67JK
- Make and model: Cessna P210N
- Aircraft serial: P210000684
- Engine: Allsn 250B17
- Propeller: Hartzl HCB3TN7
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Damaged
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR POD.  DURING ANNUAL INSPECTION IT WAS NOTED THAT THE RADAR SUPPORT POD WAS GAPING BY APPROX 1/2 INCH AT THE REAR END AND THE BLACK WEATHER SEAL WAS DISPLACED.  ON FURTHER INVESTIGATION IT WAS ESTABLISHED THAT THE REAR POD SUPPORT WAS LOOSE.  ON REMOVAL FROM THE AIRCRAFT THE FOLLOWING COULD BE SEEN.  AFT ATTACHMENT RIB FOR THE RADAR POD FULLY DE-BONDED LEANING.  THE RADAR POD INSECURE AND ATTACHED ONLY BY THE FWD ATTACHMENT RIB.  AS A RESULT THE RADAR POD MAY BECOME DETACHED IN FLIGHT AND CAUSE AN UNSAFE CONDITION.  THIS DEFECT WARRANTS THE TC HOLDER TO BE NOTIFIED AS A POTENTIAL IN FLIGHT SEPARATION MAY OCCUR.  REPAIR SCHEME OBTAINED FROM TEXTRON CESSNA AGREEING A ROUTE OF REPAIR REF DQ11608MI DATED MARCH 22, 2018.  COPY ATTACHED TO THIS MALFUNCTION OR DEFECT REPORT.  CLEAN OFF ANY TRACE OF ORIGINAL ADHESIVE, POSITION 2170300-1 AFT RIB IN PLACE AND DRILL 1/8 HOLES IN THE GLASS FIBRE SKIN AND THE FLANGE OF THE AFT RIB ON BOTH SIDES USING A 6-8D PITCH AND ENSURE 2 D MINIMUM EDGE DISTANCE.  BREAK ALL SHARP EDGES.  USING MAGNOLIA 6398 OR ALTERNATE EA9309-3NA, TWO PART EPOXY ADHESIVES, RE-SECURE THE 2170300-1 AFT RIB WITH EPOXY ADHESIVE AND INSTALL A ROW OF AD445B SOFT ALUMINUM SELF-SEALING RIVETS WITH RIVET BURRS UNDER THE HEAD.  INSTALL THE RIVETS WET, AND WITH THE ADHESIVE UNDER THE RIVET BURR ON BOTH SIDES OF THE SKIN.  CLEAN OFF ANY ADHESIVE RESIDUE AND TOUCH UP ANY TOPCOAT ON THE RADAR POD THAT IS DAMAGED AND ON THE RIVET HEADS.
